# SDR DALA2018043002915

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 76,836 hours, 34,549 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES ON INITIAL CLIMB OUT, DIRTY SOCK ODOR FOR ABOUT 5 MINUTES THEN DISSIPATED.  DURING APPROACH, VERY STRONG DIRTY SOCK ODOR DETECTED THROUGHOUT FLIGHT DECK AND CABIN.   TROUBLESHOT AND INSPECTED.  FOUND RIGHT OUTBOARD COWL ACTUATOR LEAKING.  REMOVED AND REPLACED THE ACTUATOR IAW MM.
